The Annals of Mathematical Statistics

Note on an Asymptotic Expansion of the $n$th Difference of Zero

L. C. Hsu

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 19, Number 2 (1948), 273-277.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177730254

Digital Object Identifier
doi:10.1214/aoms/1177730254

Mathematical Reviews number (MathSciNet)
MR24986

Zentralblatt MATH identifier
0035.15702

JSTOR
links.jstor.org

Citation

Hsu, L. C. Note on an Asymptotic Expansion of the $n$th Difference of Zero. Ann. Math. Statist. 19 (1948), no. 2, 273--277. doi:10.1214/aoms/1177730254. https://projecteuclid.org/euclid.aoms/1177730254


Export citation